Pacific Journal of Mathematics

Rigidity of isotropic maps.

Fernando Cukierman

Article information

Pacific J. Math., Volume 174, Number 1 (1996), 29-42.

First available in Project Euclid: 6 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30F15: Harmonic functions on Riemann surfaces


Cukierman, Fernando. Rigidity of isotropic maps. Pacific J. Math. 174 (1996), no. 1, 29--42.

Export citation


  • [ACGH] E.Arbarello, M.Cornalba, P.Griffiths, andJ. Harris, Geometry ofAlgebraic Curves, Springer-Verlag, 1985.
  • [BJRW] J.Bolton, G. Jensen, M. Rigoli, and L. Woodward, On Conformal Minimal Immer- sions ofS2 into Pn, Mathematische Annalen, 279(1988), 599-620.
  • [C] Q.S. Chi, Rigidity ofsuperminimal immersions ofcompact Riemann surfaces into P2, Tohoku Mathematical Journal, 42(3) (1990), 439-455.
  • [CL] C.Ciliberto and R.Lazarsfeld, Ontheuniqueness ofcertain linear series on some classes ofcurves. Springer Lecture Notes in Mathematics, 997.
  • [D] J.Dieudonne, Cours deGeometrie Algebrique, Presses Universitaires de France, 1974.
  • [EW] J. Eells andJ. C.Wood, Harmonic Maps from Surfaces to Complex Protective Spaces, Advances in Mathematics, 49 (1983), 217-263.
  • [EKS] D. Eisenbud, J. Koh, and M. Stillman, Determinantal Equations for Curves of High Degree,American Journal ofMathematics, 110(1988), 541-575.
  • [G] M.Green, Koszul Cohomology andthe Geometry ofProtective Varieties, J. Diff. Geom., 19 (1984), 125-171.
  • [GH] P.Griffiths andJ.Harris, Principles ofAlgebraic Geometry, Wiley-Interscience, 1978.
  • [Gl] A. Grothendieck, Elements de calcul infinitesimal , Sem. Cartan, Exp., 14 (1960- 61).
  • [G2] A. Grothendieck, EGA IV (4), Publ. Math. IHES, 32 (1967).
  • [H] R. Hartshorne, Algebraic Geometry, Springer-Verlag, 1977.
  • [P] R. Piene, Numerical characters of a curve in protective n-space in Real and complex singularities, Sijthoff and Noordhoff, 1977, 475-495.